# SDR DHLA2008743512

- Difficulty date: November 12, 2008
- Submitted: December 13, 2008
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE CARGO CABIN BS 825.95 RBL 62 OVERWING STUB BEAM WITH DOUBLE HOLES.  REPLACED STUB BEAM BS 825.95 BETWEEN RBL 45 TO RBL 62 IAW B727 SRM 51-10-1 PARA 7A.
